Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Alternating basis exchanges in matroids
HTML articles powered by AMS MathViewer

by Joseph P. S. Kung PDF
Proc. Amer. Math. Soc. 71 (1978), 355-358 Request permission

Abstract:

We study some of the basis exchange properties for matroids implied by the following fact from linear algebra: an alternating multilinear k-form vanishes on any ordered set of k linearly dependent vectors.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 05B35
  • Retrieve articles in all journals with MSC: 05B35
Additional Information
  • © Copyright 1978 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 71 (1978), 355-358
  • MSC: Primary 05B35
  • DOI: https://doi.org/10.1090/S0002-9939-1978-0500521-5
  • MathSciNet review: 500521